Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/96417
Title: Nonlinear p-ary sequences
Authors: Ling, San
Sole, Patrick
Keywords: DRNTU::Science::Mathematics::Algebra
Issue Date: 2003
Source: Ling, S., & Solé, P. (2003). Nonlinear p-ary Sequences. Applicable Algebra in Engineering, Communication and Computing, 14(2), 117-125.
Series/Report no.: Applicable algebra in engineering, communication and computing
Abstract: Low correlation p-ary sequences with p an odd prime are constructed. They are obtained as Gray images of codewords of a subcode of the generalized Kerdock codes over the ring ℤ p 2. They can be shown to be nonlinear in some precise sense.
URI: https://hdl.handle.net/10356/96417
http://hdl.handle.net/10220/9836
DOI: 10.1007/s00200-003-0130-8
Rights: © 2003 Springer-Verlag. This is the author created version of a work that has been peer reviewed and accepted for publication by Applicable Algebra in Engineering, Communication and Computing, Springer-Verlag. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1007/s00200-003-0130-8].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
34. Nonlinear p-ary sequences.pdf166.4 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 20

7
Updated on Jan 23, 2023

Web of ScienceTM
Citations 20

7
Updated on Jan 28, 2023

Page view(s) 20

586
Updated on Jan 30, 2023

Download(s) 20

282
Updated on Jan 30, 2023

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.